Anabolics
Search More Than 6,000,000 Posts
Results 1 to 20 of 20
  1. #1
    KILL is offline New Member
    Join Date
    Feb 2003
    Posts
    37

    Exclamation ALLERGIC REACTION to DECA... help!!!!

    Here was the cycle I started....

    wk 1-10 300mg deca
    wk7-12 50mg winstrol ed

    a few days after my 2nd shot of deca (in my right arm), i noticed that my arm was getting red and swollen, then ichy and hurting a little... i started taking advil and it made it feel better..

    i waited a few extra days before i took the 3rd shot and my arm pretty much went back to normal...

    then like an idiot, i took my 3rd shot yesterday (in my left arm) and now its red and swollen pretty bad.... its somewhat ichy, but nothing i can;t stand

    I injected the deca in my shoulder, what is wierd is the swelling is below that area....

    I want to complete the cycle, but i don;t want red swollen arms for the rest of the summer....

    is there anything i can take to make it better... ease the swelling and redness??

    should i just discontinue use?? has anyone had a similar problem like this with deca?? any suggestions/info would be greatly appreciated.

    thanks in advance


    also, this is my first cycle... i've been lifting 8 years atleast, i'm 200lbs 5'9 10 percent bodyfat... 21 years old

  2. #2
    Billy_Bathgate's Avatar
    Billy_Bathgate is offline AR Vet / Retired
    Join Date
    Apr 2003
    Location
    Antarctica
    Posts
    4,463
    Are using aseptic techniques? (swap with alcohol, etc)

    What brand are you using???

  3. #3
    CutieFace Guest
    it is very possible you are allergic to the deca , or your body is just very sensitive to it....try shooting somewhere else less noticable.....and yes....what brand are you using?

    Cutie

  4. #4
    Warrior's Avatar
    Warrior is offline AR-Hall of Famer
    Join Date
    Oct 2002
    Location
    6'0"/248lbs
    Posts
    7,129
    That deffinitly sounds like an allergy - obviously not full blown anaphylactic, but you are having symptoms. If you get an anaphylactic shock to this medication you could end up with a serious medical condition - one that starts out as itchy skin and expands to a swelling in your throat... and if alowd to continue and it gets serious enough - collapsed lungs.

    Try some OTC Benedryl as a histamine blocker and see if the itching goes down. If it does - you'll know it's an allergyn.

    If you develop difficuties breathing and/or the itchy areas become swollen and spread - you will have to go to the ER... (then the IV Benedryl starts - along with some IV epenephrine - WEEEEE - along with a bunch of other stuff like the horrible PREDNISONE!)

    BTW - I am NOT a doctor and my advice is merely from a personal experiences with this sort of thing (I experienced anaphylactic shock)...

    Be carefull!

  5. #5
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    Sounds to me like normal swelling from a site injection but I could be wrong. If it stays swollen and the redness spreads and is warm to the touch then see a doc.

  6. #6
    KILL is offline New Member
    Join Date
    Feb 2003
    Posts
    37
    the brand of deca is golden triangle pharmaceuticals.... yes, i used an alcohol pad..


    do you think shooting in it in my ass instead of my shoulders would be better?? i mean, u think i would have less of a chance of gettin this allergic reaction in that area... or would that not matter?

  7. #7
    PEDEY's Avatar
    PEDEY is offline Junior Member
    Join Date
    Oct 2001
    Location
    Canada
    Posts
    121
    Sounds to me like you got your hands on some fake deca , and whatever the shit is, your body is giving out a bad reaction. Its no joke, A guy at the gym I work out at got his hands on some fake gear and was hospitalized from whatever was in it.

  8. #8
    Dirk D. is offline Junior Member
    Join Date
    Apr 2003
    Location
    seattle
    Posts
    138
    ITs really hard to tell if that was an allergic rxn. Reason being is that I'm sure there is a lot of info that was not disclosed. It's easy to do, even when I interview patients, they leave out important things. First, it sounds like more of an infection. Did it get hot to the touch? INfections can intch too. An alergic rxn can be mild, and if you do have a mild rxn, it's very possible that the next exposure to the allergin will be more severe. If you do another injection with out any symptoms, it's probally not an allergic rxn. If you do expierence red hives, itch all over, tightness in the chest and air passages.............CALL 911!

  9. #9
    KILL is offline New Member
    Join Date
    Feb 2003
    Posts
    37
    i am almost 100 percent positive the deca is real... i got it from a kid i trust and another kid i know got fina of the same lab from this same kid and he got pretty big off the juice....

    also, i bought some benadryl allegry medication...... the inchyness and pain went away almost totally, but my arm is still red and puffy... not nearly as bad as it was last night..

    i took the benadryl before i went to bed last night... i just took it again a few minutes ago.... i will continue to take and we will see what happens... i'm hoping this benadryl does the trick until my body gets used to the deca.....
    Last edited by KILL; 05-31-2003 at 12:39 PM.

  10. #10
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    Kill,
    I am the last one to try to talk someone out of getting medical help however the odds of you getting an infection in both shoulders is pretty slim and I doubt seriously you are allergic to deca (could be wrong you may have a problem with the BA content). To make sure your gear is clean I would buy a sterile filter and filter it. I still think you are experiencing what most people experience, especially those new to this, which is the redness, swelling, and soreness associated with a site injection. This would lessen some with a glute shot.

  11. #11
    billyg68 is offline Junior Member
    Join Date
    Nov 2002
    Posts
    68

    allergic reaction

    "I still think you are experiencing what most people experience, especially those new to this, which is the redness, swelling, and soreness associated with a site injection. This would lessen some with a glute shot"

    Some how this is what happens to me on my left glute when I inject test and deca . It goes away in a few days. I don't get any negative reactions with other spot injections. Just my left glute. Weird.

  12. #12
    KILL is offline New Member
    Join Date
    Feb 2003
    Posts
    37
    thanks for all ur replys, they were very helpful..... so far the swelling went away in my arm and its back to normal.... tomorrow i will shoot the next one in my glute.... i will let u all know what happens

  13. #13
    Vaj10's Avatar
    Vaj10 is offline Associate Member
    Join Date
    May 2002
    Location
    Northern New Jersey
    Posts
    323
    i have had similar reactions to deca ... im convinced im allergic. it was terrible; red, itchy and it seem like there was a layer of water underneath my skin... good luck buddy...

  14. #14
    Vaj10's Avatar
    Vaj10 is offline Associate Member
    Join Date
    May 2002
    Location
    Northern New Jersey
    Posts
    323
    oh and it was glute shots

  15. #15
    KILL is offline New Member
    Join Date
    Feb 2003
    Posts
    37
    did u stop taking the deca ???

  16. #16
    Cro Magnon is offline New Member
    Join Date
    Jun 2003
    Location
    ?
    Posts
    1
    Kill: any updates? How'd the glute shot go?

    CM

  17. #17
    Beefeater is offline New Member
    Join Date
    Jun 2003
    Location
    Eurotrash
    Posts
    19
    stick with the glutes ........ never have had any such reaction to deca myself and think it is fairly uncomon.... maybe the stuff is bunk????

    just my.02


    peace

    Beef

  18. #18
    gundam675's Avatar
    gundam675 is offline Senior Member
    Join Date
    Apr 2003
    Location
    canada
    Posts
    1,477
    go off deca for a bit mebe !

  19. #19
    jammergsxr's Avatar
    jammergsxr is offline Member
    Join Date
    Feb 2002
    Location
    In a cold dark hole in total isolation.
    Posts
    780
    I really wouldn't worry about your red shoulders through the summer because deca and no test means you wont be getting laid anyways.

  20. #20
    Merk227's Avatar
    Merk227 is offline New Member
    Join Date
    Jun 2003
    Location
    Bronx,NewYork
    Posts
    47
    Check this out man! Leave the deca along ontil you find out what's really going wrong with your body and arms.The gear will alway's be there.So don't mess with it .Your body come' first.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •